# SDR UALA2012081604539

- Difficulty date: August 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,293 hours, 23,061 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Position
- Location: Lt Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR STATUS MESSAGE.  REPLACED TARGET ON LEFT NOSE GEAR.  PERFORMED LANDING GEAR POSITION TEST, OPS CHECKED GOOD.
